# SDR REXA2019101091397

- Difficulty date: September 24, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 23,255 hours, 23,155 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Channel
- Part number: 6002110592
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE PANEL 324AT INNER WEB DAMAGE AT BOTTOM OF LEADING EDGE AND SEVERAL RIVETS PULLED THROUGH.  REMOVED AND REPLACED CHANNEL ON L/E OF VERTICAL STAB IAW CRJ200 SRM 51-42-06. WVAC EMP STAMP 771
